# SDR AWXA200700833

- Difficulty date: July 11, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 29,825 hours, 11,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-6 CHECK - NR 5964045, CORROSION ON L2 DOOR CUT OUT LOWER SILL, +Y1265, FR 67 + 18.5"/ BS 2835.  REPAIRED L2 DOOR CUT OUT LOWER SILL, +Y1265, FR. 67 + 18.5"/ BS 2835 IAW A319 SRM 53-41-14.
